HOME > Table of Contents and Abstracts > Vol. 65, No. 4
Tohoku Mathematical Journal
SECOND SERIES VOL. 65, NO. 4
|Tohoku Math. J.|
65 (2013), 569-589
ON THE HARNACK INEQUALITY FOR PARABOLIC MINIMIZERS IN METRIC MEASURE SPACES
Niko Marola and Mathias Masson
(Received August 16, 2012, revised March 7, 2013)
In this note we consider problems related to parabolic partial differential equations in geodesic metric measure spaces, that are equipped with a doubling measure and a Poincaré inequality. We prove a location and scale invariant Harnack inequality for a minimizer of a variational problem related to a doubly non-linear parabolic equation involving the $p$-Laplacian. Moreover, we prove the sufficiency of the Grigor'yan--Saloff-Coste theorem for general $p>1$ in geodesic metric spaces. The approach used is strictly variational, and hence we are able to carry out the argument in the metric setting.
Mathematics Subject Classification.
Primary: 35B65, Secondary: 35K55, 49N60.
Key words and phrases.
Doubling measure, Harnack inequality, metric space, minimizer, Newtonian space, parabolic, Poincaré inequality.
To the top of this page
Back to the Contents